# SDR ASAA2014092509224

- Difficulty date: September 25, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 30,605 hours, 8,341 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHECKING MASTER CAUTION IN CRUISE, AIR CONDITION AND RT PACK LIGHTS ILLUMINATED. HITTING MASTER CAUTION.  AGAIN CAUSED BOTH LIGHTS TO GO OUT.  ACFT GROUNDED.  TESTED RT PACK ZONE CONTROLLER IAW AMM 21-31-00.  NO FAULTS FOUND AND NO MAINTENANCE HISTORY WITHIN THE PAST 10 DAYS.
